Free Access
Volume 5, 2000
Page(s) 207 - 217
Published online 15 August 2002
  1. S. Avdonin, M. Belishev and S. Ivanov, The controllability in the filled domain for the multidimensional wave equation with a singular boundary control. J. Math. Sci. 83 (1997). [Google Scholar]
  2. M.I. Belishev, Boundary control in reconstruction of manifolds and metrics (the BC-method). Inverse Problems 13 (1997) R1-R45. [Google Scholar]
  3. M. Belishev and A. Glasman, Boundary control and inverse problem for the dynamical maxwell system: the recovering of velocity in regular zone. Preprint CMLA ENS Cachan (1998) 9814. [Google Scholar]
  4. M. Belishev and A. Glasman, Vizualization of waves in the Maxwell dynamical system (The BC-method). Preprint POMI (1997) 22. [Google Scholar]
  5. M. Belishev, V. Isakov, L. Pestov and V. Sharafutdinov, On reconstruction of gravity field via external electromagnetic measurements. Preprint PDMI (1999) 10. [Google Scholar]
  6. E.B. Bykhovskii and N.V. Smirnov, On an orthogonal decomposition of the space of square-summable vector- functions and operators of the vector analisys. Proc. Steklov Inst. Math. 59 (1960) 5-36, in Russian. [Google Scholar]
  7. G. Duvaut and J.L. Lions, Les inéquations en mécanique et en physique, Vol. 21 of Travaux et recherches mathématiques. Paris: Dunod. XX (1972). [Google Scholar]
  8. M. Eller, V. Isakov, G. Nakamura and D. Tataru, Uniqueness and stability in the Cauchy Problem for Maxwell and elasticity systems. Nonlinear Partial Differential Equations and their applications. College de France Seminar. XIV (1999) to appear. [Google Scholar]
  9. J. Lagnese, Exact boundary controllability of Maxwell's equations in a general region. SIAM J. Control Optim. 27 (1989) 374-388. [CrossRef] [MathSciNet] [Google Scholar]
  10. I. Lasiecka and R. Triggiani, Recent advances in regularity of second-order hyperbolic mixed problems, and applications, K.R.T. Christopher et al., Eds. Jones, editor. Springer-Verlag, Berlin, Dynam. Report. Expositions Dynam. Systems (N.S.) 3 (1994) 104-162. [Google Scholar]
  11. R. Leis, Initial boundary value problems in mathematical physics. Teubner, Stuttgart (1972). [Google Scholar]
  12. V.G. Maz'ya, The Sobolev spaces. Leningrad, Leningrad State University (1985), in Russian. [Google Scholar]
  13. O. Nalin, Controlabilité exacte sur une partie du bord des équations de Maxwell. C. R. Acad. Sci. Paris Sér. I Math. 309 (1989) 811-815. [Google Scholar]
  14. D.L. Russell, Boundary value control theory of the higher-dimensional wave equation. SIAM J. Control Optim. 9 (1971) 29-42. [CrossRef] [MathSciNet] [Google Scholar]
  15. G. Schwarz, Hodge decomposition. A method for solving boundary value problems. Springer Verlag, Berlin, Lecture Notes in Math. 1607 (1995). [Google Scholar]
  16. D. Tataru, Unique continuation for solutions to PDE's; between Hoermander's theorem and Holmgren's theorem. Comm. Partial Differential Equations 20 (1995) 855-884. [Google Scholar]
  17. N. Weck, Exact boundary controllability of a Maxwell problem. SIAM J. Control Optim. (to appear). [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.